3 doctors weighed in:

I'm having signs if pregnancy but I am on Depo-Provera .. Can this be right? Can I be pregnant?

3 doctors weighed in
Dr. Myrtle Oates
Obstetrics & Gynecology
1 doctor agrees

In brief: Not likely pregnant

Hello Heather, If you are on Depo-Provera or 'the shot', then you are feeling the effects of Progesterone.
This is the same hormone that is produced by the ovaries after ovulation. So, to have similar symptoms is altogether normal and explainable. Do not worry, Depo-provera is 99+% effective in preventing pregnancy.

In brief: Not likely pregnant

Hello Heather, If you are on Depo-Provera or 'the shot', then you are feeling the effects of Progesterone.
This is the same hormone that is produced by the ovaries after ovulation. So, to have similar symptoms is altogether normal and explainable. Do not worry, Depo-provera is 99+% effective in preventing pregnancy.
Dr. Myrtle Oates
Dr. Myrtle Oates
Thank
Dr. Ajay Acharya
Internal Medicine

In brief: Very unusual..

Very unusual...

In brief: Very unusual..

Very unusual...
Dr. Ajay Acharya
Dr. Ajay Acharya
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors